# SDR REXA2013011500149

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 12,469 hours, 8,938 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 8B AND 15D PASSENGER LIFE VEST BAGS TORN.  REMOVED AND REPLACED SEAT 8B AND 15D PASSENGER LIFE VEST IAW AMM 25-61-03.
